# SDR USAASB96219

- Difficulty date: October 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N576US
- Make and model: Boeing 737301
- Aircraft serial: 23741
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7638101
- Condition: Failed
- Location: E/E Compt
- Part time: 11,466 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, B

## Discrepancy

MCI - FLT 136 - CAPTAIN REPORTED PRESSURIZATION LOSS AND DESCENDED TO 10,000 FEET.  CAPTAIN COULD  NOT REGAIN CONTROL OF CABIN UNTIL LEVEL OFF AT 10,000 FEET.  EMERGENCY WAS DECLARED FOR THE EMERGENCY DESCENT.  THE OXYGEN MASKS WERE NOT DEPLOYED.  FLIGHT DIVERTED TO MCI AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REMOVED AND REPLACED THE CABIN PRESSURE CONTROLLER.  ACCOMPLISHED TEST PER MM 21-31-00.  OPS CHECK NORMAL.  (M)
